MAUDE Adverse Event Report: MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC. RESTORE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37022
Medical Device Problem Codes Low impedance (2285); Impedance Problem (2950)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other applicable components are: product id: 977d260, lot# va1gsxj045, product type: screening device.Product id: 977d260, lot# va1ffmw014, product type: screening device.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer¿s representative (rep) regarding a trial patient with an external neurostimulator (ens).The rep reported that there was an out of regulation (oor) code seen.The rep reported that they were in the middle of a trial with 2 leads and seeing oor on two different ens¿s.The rep reported that they were using evolve programming (90 pulsewidth, 1,000 rate) and when they increased to 3.4v they saw oor.The rep reported that all impedances were in range and everything appeared to be connected.The rep reported that they changed the batteries in the ens but still saw oor before they programmed anything.The rep reported that the patient was sore on their left side.The rep reported that they then switched clinician programmers and was able to initiate programmer with 90 pulsewidth.One thousand (1,000) rate on electrodes 5 and 6 but as soon as they increased voltage to 3.7v they saw oor.The rep decreased rate to 500 and was able to increase to 5v before seeing oor.The rep reported that they then went back to 4.3v and changed rate to 1,000 and was able to program this ok.The rep checked impedance values at 3.0v and out of range values were 4-5, 4-6, 4-7, and 5-6 which were all less than 150 ohms.The rep reported that with reference 0-15 all were less than 1,000 ohms but with reference 4, contacts 5, 6, and 7 were showing less than 150 ohms.The rep reported that the other lead was fine/not showing oor.Additional information was received from the rep on 2017-05-22.The rep reported that the patient was programmed around the oor related impedance.The rep reported that the oor and low impedances had not been resolved.The rep reported that the patient¿s soreness had resolved.No further complications were reported.

Brand Name
RESTORE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6633161
Report Number2182208-2017-01017
Device Sequence Number7152
Product Code LGW
UDI-Device Identifier00613994972286
UDI-Public00613994972286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37022
Device Catalogue Number37022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1